MathSciNet Relay Station
MathSciNet bibliographic data
MR2210284 47J40 (34G25 35K85 49J40 74G65 74N30)
Mielke, Alexander; Theil, Florian On rate-independent hysteresis models. NoDEA Nonlinear Differential Equations Appl. 11 (2004), no. 2, 151–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement